SciELO - Scientific Electronic Library Online

 
vol.132 número6Fibrosis Hepática congénita: un espectro clínico variable: Casos clínicosPioderma periileostómico: caso clínico índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Revista médica de Chile

versión impresa ISSN 0034-9887

Resumen

MONCKEBERG F, Gustavo; VUKUSICH C, Antonio; VALLS G, Gonzalo  y  ROSENBERG G, Helmar. Acute interstitial nephritis associated to lamotrigine use. Rev. méd. Chile [online]. 2004, vol.132, n.6, pp.742-746. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872004000600011.

Acute interstitial nephritis is a mononuclear and sterile inflammation of the renal interstice caused by drugs, infections or immune phenomena. The clinical presentation is characterized by the triad of rash, fever and eosinophilia. We report a 32 years old man, in treatment with lamotrigine for depression, admitted to the hospital due to fever, abdominal pain, jaundice, cutaneus rash and malaise. Due to an oliguric renal failure of acute onset, a renal biopsy was done. The pathological study showed a granulomatous acute interstitial nephritis. He was started on hemodialysis and treated with cessation of the drug and corticosteroids, with complete recovery of the renal function (Rev Méd Chile 2004; 132: 742-6)

Palabras clave : Antidepressants; Drug toxicity; Lamotrigine; Nephritis; interstitial.

        · texto en Español     · Español ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons